Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Modules and quadratic forms over polynomial algebras
HTML articles powered by AMS MathViewer

by M.-A. Knus and M. Ojanguren PDF
Proc. Amer. Math. Soc. 66 (1977), 223-226 Request permission

Abstract:

Let D be a finite dimensional division algebra over a field k. Projective $D[x,y]$-modules of rank $\geqslant 2$ are free. Projective ideals of $D[x,y]$, D a quaternionic division algebra, which are not free, are used to construct regular quadratic $k[x,y]$-modules which are not extended from k.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20, 15A63
  • Retrieve articles in all journals with MSC: 13F20, 15A63
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 223-226
  • MSC: Primary 13F20; Secondary 15A63
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0498534-4
  • MathSciNet review: 0498534